# SDR ASAA2025020956707

- Difficulty date: February 9, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A31319146A310
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STR 4L BETWEEN STA 727 AND STA 727A XRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3131-9 AND 146A3101-14 BETEEEN STA 727-727B STRG 4L IAW EA 800-53EA-28405 REV00 AND EA 800-53EA-28406 REV00 INCLUDES MIG-5 N/R SA042459 SRXR430X.
